# SDR 2006UALA01444

- Difficulty date: July 23, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 51,525 hours, 28,695 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE STRINGER 25R WAS FOUND TO HAVE A MISDRILL AND DAMAGED BS 727A + 12".  INSTALLED EXTERNAL FUSELAGE SKIN DOUBLER-TRIPLER AND STRINGER SPLICE REPAIR.
